|KS and Lungs; will y KS rebound after stopping chemotherapy?
Jan 20, 2003
I wanted to ask you a question I didn't see posted in the past unless I just missed it. Last year in November I became very sick and hospitalized with related HIV/AIDS symptoms. One of the occurring problem was I have KS on my lungs. I have been going to get Doxil treatments but my doctor has now stopped the treatments basically saying to me "i can't sure what you have" which didn't sit well with me of course. My fear now is since I stopped the Doxil will the KS rebound and grow within my lungs? The skin KS i had disappeared quickly. I am on antiviral drugs (Zerit, Kaletra and Epivir) as well as number of vitamins. Considering I've never been sick a day in my life beyond a cold before last years diagnosis I'm still totally freaked out by this horrid disease and its potential so I may be over reacting. Also referring to my cancer doctors comment do you think I should be searching out a new doctor? he's supposed to be one of the best. Thank You, Matt
Response from Dr. Dezube
Dear Matt: Your doctor's management of your case sounds very reasonable. I too treat my patients, who have KS in the lung, with chemotherapy. I too usually stop after a while and see what happens. I typically give 6 rounds of chemotherapy before stopping the chemotherapy. If you are taking HIV drugs such as zerit, kaletra and epivir, it is very possible that the KS in your lungs won't come back. The higher your CD4 count and the lower your viral load, the more likely it is that your KS won't come back. If the KS does come back, then at that time you can always start back on chemotherapy. If the KS responded to the initial round of chemotherapy, then it typically responds to the second round of chemotherapy.
History of benign brain tumor; I can't move on
Biopsy follow-up; Report says "reactive hyperplasia". Help me understand this.
- Black Spots After Sharing Dildos Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Pain In Penis After Reused Needle Worried I Have HIV
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.